Flarin Joint & Muscular Pain Relief Capsules

£5.29

Description

Flarin Joint & Muscular Pain Relief contains 200mg of ibuprofen for the relief of joint and muscular pain and flaring joint pain and inflammation. Flarin helps to stop pain, relieve swelling and ease stiffness of the joints. The lipid formulation of ibuprofen in Flarin, helps shield the stomach from damage. Flarin Joint & Muscular Pain Relief Ibuprofen 200mg 12 Lipid Formulation Capsules bring relief from joint pain and inflammation. Flarin Joint & Muscular Pain Relief helps stop pain in its tracks in joints and muscles, it also relives swelling and eases stiffness. Flarin’s unique lipid and ibuprofen formulation, helps shield the stomach and gives you powerful relief from flaring joint pain. No other ibuprofen has been proven to be as effective for joint pain. Always read the label. Flarin Joint & Muscular Pain Relief Ibuprofen 200mg can bring relief from: Joint pain Rheumatic pain Muscle pain Back pain Neuralgia (a sharp pain along nerves) Migraine Headache Dental pain Period Pain Fever Cold and flu symptoms Why is Flarin Joint & Muscular Pain Relief ibuprofen different? It’s unique lipid-based delivery system: Helps shield the stomach from damage Flarin Joint & Muscular Pain Relief encases ibuprofen in lipids, which are absorbed in the small intestine, minimising contact with the stomach. No other ibuprofen has been proven to be as effective for joint pain. Flarin Joint & Muscular Pain Relief is the only lipid-formulated ibuprofen clinically proven (1200mg/day) to be as effective as prescription strength (2400mg/day) standard ibuprofen at relieving join pain.